# SDR V0XD202202250001

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL600*
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Actuator
- Part number: 600102461
- Part serial: 0984674
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

L/H O/B CENTER FLAP /CENTER BUTE DOOR ACTUATOR ASSY SPRING IS CORRODED.  CORRECTIVE ACTION: REMOVED AND REPLACED THE BUTE DOOR ACTUATOR IAW CRJ 700 AMM 57-54-02-400-804/000-804
